Okay, I went to get a second opinion from another dermatologist last month. She assessed my skin and I told her that I have hormonal acne. She recommended a birth control pill, Yaz. She said it doesnt have any side effect. I doubt, (acne) meds have side effects. I didnt buy immediately. I searched on the internet first. Im that kind of person who weighs advantages and disadvantages of everything that I do. I havent bought the pill until now.
I’ve seen lots of positive feedbacks on contraceptive pills to get rid of acne. I talked to a youtube user in the comments section of MyPaleSkin’s latest video. She said it was the only thing that cleared her acne. That’s the problem with hormonal acne. Im thinking the same way now for myself. Of course diet and health help to balance hormones but I still get those big angry bumps. What scared me is the possible side effect; blood clots and heart attack even healthy women are at risk. Her derma told her to do cardio regularly. I’ll probably do the same if I take it.
I’m taking Centrum right now. I can feel that it balances my hormones because I dont have menstrual cramps anymore. It doesnt prevent breakouts though. My immune system is weak since I was young and until now. I’m also working on my diet and health. No alcohol, softdrinks, less sugar, salt and dairy products. I still have my cheat day but it’s just one day and not too much. I’m still considering taking the said pills if Im completely healthy.
I want to hear your comments on this especially those who are currently taking the pills and those who are already done with it. 🙂